# SDR DALA2023112009536

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 73,510 hours, 34,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: ER/A 613584-14AD ISSUED FOR REPAIR AT RH FRAME 68 WEB AT STOP 1. FOLLOW ON ACTION IS REQUIRED. C/A: PERFORM SECTION IV WITHIN 47300FC FROM SECTION I. SECTION IV MET HOD TBD PENDING STAGE III DAMAGE TOLERANCE EVALUTION ( DTE ). ER /A TO BE REVISED PRIOR TO RUN OUT. ASSOCIATED ER/A 14-613584 ADDED FOR AC 3260 (LP: 0071475)
